MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG SOMATOM DRIVE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHINEERS AG SOMATOM DRIVE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 10431700
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The reported issue was resolved through the replacement of two fuses, f361 and f363 (service case).In addition, charging resistors r1 and r2 were inspected and confirmed to be within the expected specification of 48 ohms.The slip ring and brush block were also examined, and no anomalies were detected.Following these corrective actions and a system restart, the unit successfully entered standby mode without generating any errors.Multiple subsequent check-ups and flash test scans were performed, all yielding no issues, confirming the system's restored functionality.A comprehensive safety assessment has been performed.No further investigation is deemed necessary.Based on the findings, no systematic product or design issue could be identified.This event is reported in the abundance of caution.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the somatom drive ct system during a flash aorta dissection pre & post contrast scan.After completing the topogram, contrast injection, and pre-monitoring, the system failed to reach standby and did not trigger the scan.The patient, a 58-year-old male (110 kg), had to be removed and rescanned/reinjected on another device, resulting in a 15-minute delay.No medical intervention was required.

Brand Name
SOMATOM DRIVE
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key23466252
Report Number3004977335-2025-00128
Device Sequence Number8861445
Product Code JAK
UDI-Device Identifier04056869006970
UDI-Public(01)04056869006970
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K230421
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10431700
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Initial Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age58 YR
Patient SexMale